|Clarification of meds with foods
Jan 22, 2007
Dr. Whol: you stated Jan 4 that "In the case of efavirenz...food increases absorbsion which can lead to an increase in side effects."
But here's my question.
I started on Combivir/Sustiva, and switched to Truvada/Sustiva. The, because it cost less per month on my insurance drug card, as "one pill," to Atripla.
But I have always found that with food seemed less severe for me, and without food seemed to leave me feeling dizzy, light headed, fuzzy, and even high, but in a most uncomfortable way.
So except in certain cases where foods are known to blatantly prohibit absorption, is it not also a reality that often different people react differently to the same given scenario about food, drugs, or treatments?
| Response from Dr. Wohl
Certainly, there can be major differences between individuals with regard to most anything. The Sustiva (Atripla) dosing information comes directly from the data supplied by the makers of these drugs and holds true for the majority of people. You may have a very different experience.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Painful Ejaculation After Masturbation Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- Tingling Lips After Touching Vagina Worried I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.